# SDR USAA000388

- Difficulty date: March 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 56,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, STRINGER 15L FASTENER HOLES BS 538.  INSTALLED REPAIR FILLER AND DOUBLER PER EA 66891.  (M)
